# SDR DXTA2009010303457

- Difficulty date: January 3, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N372QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800201
- Aircraft time: 537 hours, 366 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Seal
- Condition: Worn
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE GEAR HANDLE PLACED IN UP POSITION.  NOSE GEAR RETRACTED NORMALLY " LIGHT OUT ".  UNLOCK RED LIGHT REMAINED ILLUMINATED AS MAIN LT AND RT GEAR CYCLED UP AND DOWN APPROX 3 TIMES WHEN MAIN GEAR CYCLED DOWN " GREEN ' DOWN LOCK LIGHT.  INSPECTED AND NOTED NOSE GEAR STRUT IS FLAT PREVENTING PROPER OPERATION OF THE NOSE GEAR SQUAT SWITCH.  REPACKED NOSE STRUT AND COMPLETED SATISFACTORY FUNCTIONAL CHECKS IAW MM 32-20-01.
